# SDR GTIA2021093036019

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A300*
- Aircraft serial: 7296
- Aircraft time: 17,280 hours, 7,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED GREEN LIGHT NOT WORK ON FRONT BULL HORN-R&R FRONT MEGAPHONE IAW AMM 25-64-00.
